# SDR USAA2013112700007

- Difficulty date: November 21, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 61,762 hours, 22,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518388
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 EXFOLIATION CORROSION ON FLOOR BEAM AT BS 1320, LBL 19.  REPAIRED FLOOR BEAM AT BS 1320, LBL 19 IAW B757 SRM 53-00-51-2R-1, PROCEDURE 1, REPAIR 1.
